# SDR 96ZZZM335

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5530 · Vertical Stabilizer
- Part: Terminal Block
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED TERMINAL BLOCK AFT OF HORIZONTAL STABILIZER REAR SPAR RIGHT SIDE INBOARD AT VERTICLE FIN TERMINAL BLOCK LABELED UB25.  LOCATED ON ELEVATOR CONTROL BOX STRUCTURE.  REMOVED AND REPLACED TERMINAL BLOCK UB25 AND REPLACED WIRE LUGS TO UB25.  ELEVATOR FDR INDICATION, OPS CHECK OK.
